A Many Server Queue With Service Interruptions

  1. Lookup NU author(s)
  2. Emeritus Professor Isi Mitrani
Author(s)Mitrani I, Avi-Itzhak B
Publication type Article
JournalOperations Research
Year1968
Volume16
Issue3
Pages628-638
ISSN (print)0030-364X
ISSN (electronic)1526-5463
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherINFORMS
URLhttp://dx.doi.org/10.1287/opre.16.3.628
DOI10.1287/opre.16.3.628
Actions    Link to this publication